# SDR A6WA201441897

- Difficulty date: August 23, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 26,626 hours, 25,732 cycles
- System (JASC): 5755 · Spoilers
- Part: Seal
- Part number: 601R10226
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLIGHT SPOILER OTBD SPRING SEAL IS CRACKED.
